# SDR A6WA200740529

- Difficulty date: August 18, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE ANGLE IS CRACKED .75 INCH IN RADIUS AT FS 625, WL 100.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE INTERCOSTAL, P/N 601-35012-52 IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-21.  (M)
